Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Urinal infection and has more urea content in his urine

My father is 59 yrs and a diabetic. He takes Dianil oral pills everyday for sugar control. But for the past 2 days he has been having recurring hiccups almost continously. His ECG and blood tests came out normal. But he seems to have Urinal infection and has more urea content in his urine. Doctors feel that he has acidity and hence put him on antacid syrups. But nothing has helped him yet. Is there something you can suggest?
Asked On : Wed, 27 Jan 2010
Answers:  4 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

These could be due to nerve damage due to diabetes to the nerve supplying the diapragm which is causing the hiccups..take a second specialist opinion.

Answered: Wed, 27 Jan 2010
  User's Response

Thanks for your suggestion. Would consulting a Gastroenterologist help? My mom has taken my father to a Gastroenterologist today. I am awaiting the diagnosis from them.

Answered: Thu, 28 Jan 2010
  User's Response
Hi Gopinath, Could you please tell me Dr whom u consulted...
Answered: Fri, 6 Aug 2010
  User's Response
Hi Gopinath,

Did you find a remedy for this. Even my dad has the same problem and he too is diabetic.

Answered: Wed, 6 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor